The Selberg trace formula for Dirac operators. / Bolte, Jens; Stiepan, Hans-Michael.

In: Journal of Mathematical Physics, Vol. 47, No. 11, 2006, p. 112104, 16.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)112104, 16
JournalJournal of Mathematical Physics
Issue number11
Publication statusPublished - 2006
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 792921